Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 141-146

About the existence and uniqueness theorem for hyperbolic equation

Department of Mathematics, Faculty of Science, Benha University, Benha, Egypt

Received 29 August 1989; Revised 17 April 1992

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we prove the existence and uniqueness theorem for almost everywhere solution of the hyperbolic equation using the method of successive approximations [1].